中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2011年知识产出  > 期刊论文
题名: Gauge-invariant quantum gravity corrections to Callan-Symanzik beta functions via the Vilkovisky-DeWitt method and gravity-assisted gauge unification
作者: He, HJ ;  Wang, XF ;  Xianyu, ZZ
刊名: PHYSICAL REVIEW D
出版日期: 2011
卷号: 83, 期号:12, 页码:125014
关键词: UNIQUE EFFECTIVE ACTION ;  ONE-LOOP DIVERGENCES ;  FIELD-THEORY ;  GRAVITATIONAL CONTRIBUTIONS ;  DIMENSIONAL REDUCTION ;  REGULARIZATION ;  PHYSICS ;  SYSTEM ;  SCALE
学科分类: Physics
通讯作者: He, HJ (reprint author), Tsinghua Univ, Inst Modern Phys, Beijing 100084, Peoples R China.
部门归属: [He, Hong-Jian; Wang, Xu-Feng; Xianyu, Zhong-Zhi] Tsinghua Univ, Inst Modern Phys, Beijing 100084, Peoples R China; [He, Hong-Jian; Wang, Xu-Feng; Xianyu, Zhong-Zhi] Tsinghua Univ, Ctr High Energy Phys, Beijing 100084, Peoples R China; [He, Hong-Jian] Chinese Acad Sci, Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China; [Wang, Xu-Feng] Univ Tokyo, Inst Phys & Math Universe, Chiba 2778568, Japan
英文摘要: Gravity is the weakest force in nature, and the gravitational interactions with all standard model (SM) particles can be well described by perturbative expansions of the Einstein-Hilbert action as an effective theory, all the way up to energies below the fundamental Planck scale. We use the Vilkovisky-DeWitt method to derive the first gauge-invariant nonzero gravitational power-law corrections to the Callan-Symanzik beta functions which make both Abel and non-Abel gauge interactions asymptotically free. We further demonstrate that the graviton-induced universal power-law runnings always assist the three SM gauge forces to reach unification around the Planck scale, irrespective of the detail of logarithmic corrections. We further compute the power-law corrections to the SM Higgs sector and derive modified triviality bound on the Higgs boson mass.
资助者: Chinese NSF [10625522, 10635030]; National Basic Research Program of China [2010CB833000]; China Scholarship Council under the Chinese Ministry of Education
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000291464500005
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/14335
Appears in Collections:理论物理所2011年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Gauge-invariant quantum gravity corrections to Callan-Symanzik beta functions.pdf(403KB)----开放获取View Download

Recommended Citation:
He, HJ,Wang, XF,Xianyu, ZZ. Gauge-invariant quantum gravity corrections to Callan-Symanzik beta functions via the Vilkovisky-DeWitt method and gravity-assisted gauge unification[J]. PHYSICAL REVIEW D,2011,83(12):125014.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [He, HJ]'s Articles
 [Wang, XF]'s Articles
 [Xianyu, ZZ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [He, HJ]‘s Articles
 [Wang, XF]‘s Articles
 [Xianyu, ZZ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Gauge-invariant quantum gravity corrections to Callan-Symanzik beta functions.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace